Side Effect?

  1. New Member
    MUSCLEDAD71's Avatar
    Join Date
    Feb 2003
    Age
    43
    Posts
    10
    Rep Power
    150
    Level
    2
    Lv. Percent
    98.67%

    Side Effect?


    I need some opinions here guys,
    I read somewhere that a side effect of 1ad is joint pain. I'm on my 2nd cycle and have experienced the same thing twice. The weird thing is the pain is in my ankle and both times it happened on arms day. It just started hurting no recognizable reason for it to either. I was wondering if this is side effect or maybe just putting too much pressure on my foot when doing preacher curls or something? any suggestions would be helpful. Just kind of freaked me out when it happened again doing the same thing.

    fyi:
    1st cycle was a waste (10 days 500 mg, didnt have all sups prior to starting and I was impatient and couldnt wait until he had more in. I relied on him to get more by the time i needed it) LIVE AND LEARN

    this cycle is 30 days 600mg/day (all sups in hand, including clomid for after)

  2. Advanced Member
    Lifeguard's Avatar
    Join Date
    Oct 2002
    Age
    30
    Posts
    601
    Rep Power
    450
    Level
    23
    Lv. Percent
    61.46%

    1-AD is a *non-aromatizable* androgen...

    what this means to the everyday user is this:

    (I came to this conclusion all by myself while "studying" in my psychology class )

    During a cycle of androgens, your bodys production of testosterone shuts down...duh

    and if the androgens that you are giving your body cannot aromatize (like 1-AD and 1-Test), then there will be less circulating estrogen in the body, resulting in less water retention, less lubrication in the joints, and therefore some slight pain the the joints worked


    I hope this sheds some light on the subject
  3. New Member
    MUSCLEDAD71's Avatar
    Join Date
    Feb 2003
    Age
    43
    Posts
    10
    Rep Power
    150
    Level
    2
    Lv. Percent
    98.67%

    Thumbs up


    Holy sophistication batman!!!!

    I believe by far that that is the best damn explanation i have ever been given by anyone on anything.

    Lifeguard - you are all that and a bag of chips brother!!

    Thank you, that explains alot.

    BIG "D"
    •   
       

  4. Advanced Member
    Lifeguard's Avatar
    Join Date
    Oct 2002
    Age
    30
    Posts
    601
    Rep Power
    450
    Level
    23
    Lv. Percent
    61.46%

    all that and a bag of chips?

    thanks for the compliment

    But, hey..this (helping guys like you) is what I do

Similar Forum Threads

  1. side effects of T-1
    By HighBall in forum Anabolics
    Replies: 10
    Last Post: 06-22-2003, 10:51 AM
  2. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 07:19 AM
  3. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM
  4. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-22-2003, 12:47 AM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in